# SDR SIMA200515106

- Difficulty date: May 26, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Track
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4395 - CREW REPORTED THE FIRST OFFICERS SEAT WAS INOPERATIVE AND WAS OUT OF ITS TRACK.  MAINTENANCE INSPECTED THE SEAT AND FOUND NO DEFECTS.  SEAT WAS REINSTALLED IN ITS SEAT TRACKS IAW EMB MM.  (M)
